| Model Number |
15 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer informed stryker that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that they were using their device during a patient event and it was not showing the patient's ecg with the defibrillation electrodes connected.As a result, defibrillation therapy may not be available, if needed.There were no reports of any adverse effects to the patient as a result of the reported issue.